BeautyDir PharmBeautyDir Pharm

씨콜드플러스노즈정

씨콜드플러스노즈정

Pharmacy only
감기약

제조사 / Company

(주)대웅제약

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).

Helps with:

headachemuscle painjoint painfevercoldcoughphlegmrunny nosecongestionsneezingchills

💊복용법 / Dosage

There are daytime and nighttime versions. For daytime use, take 1 tablet at a time for children over 7 years old but under 15 years old, and take 2 tablets at a time for children over 15 years old, twice a day, 30 minutes after meals. For nighttime use, take 1 tablet at a time for children over 7 to under 15 years of age, 6 hours after taking the daytime medication, and take 2 tablets at a time for children over 15 years of age, once a day.

한국어 원문 보기

주간용과 야간용이 있습니다. 주간용의 경우, 만 7세 이상~만 15세 미만은 1회 1정씩, 만 15세 이상은 1회 2정씩, 1일 2회 식후 30분에 복용합니다. 야간용의 경우, 주간용을 복용한지 6시간 경과 후에 만 7세 이상~만 15세 미만은 1회 1정씩, 만 15세 이상은 1회 2정씩, 1일 1회 복용합니다.

⚠️주의사항 / Caution

Patients or those with experience of hypersensitivity to this medicine, those with asthma when taking other antipyretic analgesics or cold medicine, infants under 3 months of age, patients with severe or uncontrolled hypertension, after 30 weeks of pregnancy, or those with genetic problems such as galactose intolerance, Lapp lactase deficiency, or glucose-galactose malabsorption should not take this medicine. Before taking this medicine, children under 2 years of age, infants and children under 15 years of age who are or are suspected of being infected with chicken pox or influenza, if symptoms of ischemic colitis (sudden abdominal pain, rectal bleeding, etc.) appear related to the pseudoephedrine ingredient, allergic constitution, experiencing allergy symptoms due to the drug (e.g., fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, etc. People with heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, glaucoma (e.g. eye pain, blurred vision, etc.), difficulty in urinating, etc., elderly people, people with weak body or high fever, people with persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers or bleeding problems, pregnant women or those who may be pregnant, lactating women, smoking, Patients with asthma, chronic bronchitis, emphysema, cough accompanied by excessive phlegm, cough that persists or recurs for more than 1 week, chronic cough, cough accompanied by fever, rash or persistent headache, or those who have experienced hypersensitivity to Yellow 5 or allergic reactions, consult a doctor or pharmacist. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist. When administering to children, administer under the guidance and supervision of a guardian. Be sure to follow the prescribed usage and dosage. You may feel drowsy after taking this medication, so be careful when driving or operating machinery.

한국어 원문 보기

이 약에 과민증 환자 및 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아, 중증 또는 조절되지 않는 고혈압 환자, 임신 30주 이후, 갈락토오스 불내성, Lapp 유당분해효소 결핍증 또는 포도당-갈락토오스 흡수장애 등의 유전적인 문제가 있는 환자는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 만 2세 미만의 소아, 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 슈도에페드린 성분과 관련하여 허혈성 대장염의 증상(급격한 복통, 직장 출혈 등)이 발현될 경우, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장(콩팥)질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 녹내장(예: 눈의 통증, 눈이 침침함 등), 배뇨(소변을 눔)곤란 등이 있는 사람, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열ㆍ발진이나 지속적인 두통이 동반되는 기침 환자, 황색5호 과민증 또는 알레르기 반응 경험자는 의사 또는 약사와 상의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오. 어린이에게 투여할 경우 보호자의 지도 감독하에 투여하십시오. 정해진 용법과 용량을 잘 지키십시오. 복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.